# SDR 2001UALA00026

- Difficulty date: January 15, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 16,070 hours, 2,029 cycles
- Engine: Pwa PW4056
- System (JASC): 2450 · AC Power Distribution System
- Part: Terminal
- Part number: CWC011210
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRZ HAD ELEC BURNING ODOR AND VISIBLE SMOKE AROUND CAPTS SIDE OF THE COCKPIT.  UNABLE TO DETERMINE SOURCE.  SCHEDULED: MEL TO LAX, DIVERTED TO PAGO PAGO.  *S/D*  PERFORMED DETAILED VISUAL INSPECTION OF THE COCKPIT AND FOUND LOWER LEFT L1 WINDSHIELD HEAT LUG (SCREW) - IPC 30-41-12-051 ITEM 25.  LOOSE AND INSULATION BURNT.  PERFORMED INTERIM REPAIR UNTIL THE ORDERED PART - IPC 30-41-12-051 ITEM 20 (HARNESS ASSEMBLY) CAN BE REPLACED.  THE HARNESS ASSEMBLY WAS REPLACED IN NRT ON 18 JAN 2000.  THE SYSTEM CHECKED GOOD.
